MathSciNet Relay Station
MathSciNet bibliographic data
MR241364 (39 #2704) 10.16
Hsia, J. S. A note on the integral equivalence of vectors in characteristic $2$. Math. Ann. 179 1968 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement